# SDR SWAA2022012563203

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing
- Aircraft serial: 32454
- Aircraft time: 63,455 hours, 37,543 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Condition: Failed
- Location: #2 Eng
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE WOULD NOT MAKE CLIMB POWER. MAX POWER 87%. NO VIBRATIONS OR OTHER ANOMALIES NOTES. ; #2 ENGINE WOLD NOT MAKE CLIM THRST; MAXIMM N1 87%. NO VIRATIONS OR OTHER ANOMALIES NOTED. / [01] FOUND BAD ENG FUEL PUMP REMOVED AND REPLACED #2 ENG FUEL PUMP REF MT 773-11-00 OPS CHECK GOOD NO DEFECTS NOTED; [02] COMPLIED WITH ALL RII REQUIREMENTS PER MT 773-11-00; [03] COMPLIED WITH ALL RII REQUIREMENTS PER MT 773-11-00
